# SDR CA040831008

- Difficulty date: August 20, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,381 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN546
- Condition: Seized
- Location: Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) WHEN THE PILOT SELECTED GEAR DOWN, THE RT GEAR LIGHT DID NOT ILLUMINATE.AFTER NUMEROUS RETRACTIONS AND EXTENSIONS NEAR THE AIRPORT, THE LIGHT NEVER CAME ON. AFTER LANDING THE RT DOWNLOCK HOOK WAS NOT COMPLETELY ENGAGED. WERE MOVED THE BOLT AND REPLACED WITH NEW AND LUBRICATED, CARRIED OUT RETRACTIONS AND EVERYTHING WAS SERVICEABLE.
